DocumentCode :
1445438
Title :
A maximum likelihood estimate for two-variable fractal surface
Author :
Balghonaim, Adil S. ; Keller, James M.
Author_Institution :
Dept. of Electr. Eng., King Fahd Univ. of Pet. & Miner., Dhahran, Saudi Arabia
Volume :
7
Issue :
12
fYear :
1998
fDate :
12/1/1998 12:00:00 AM
Firstpage :
1746
Lastpage :
1753
Abstract :
The fractal dimension estimate for two-variable fractional Brownian motion using the maximum likelihood estimate (MLE) is developed. We formulate a model to describe the two-variable fractional Brownian motion, then derive the likelihood function for that model and estimate the fractal dimension by maximizing the likelihood function. We then compare the MLE with the box-dimension estimation method
Keywords :
Brownian motion; fractals; image motion analysis; image segmentation; maximum likelihood estimation; MLE; box-dimension estimation method; digital images; feature values; fractal dimension estimate; image segmentation; likelihood function; maximum likelihood estimate; synthetically generated images; two-variable fractal surface; two-variable fractional Brownian motion; Brownian motion; Fractals; Frequency estimation; Gaussian processes; Maximum likelihood detection; Maximum likelihood estimation; Motion estimation; Pattern matching; Surface texture; Time series analysis;
fLanguage :
English
Journal_Title :
Image Processing, IEEE Transactions on
Publisher :
ieee
ISSN :
1057-7149
Type :
jour
DOI :
10.1109/83.730389
Filename :
730389
Link To Document :
بازگشت